ResearcherID Thomson Reuters  

Rothos, Vassilios M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-1574-2012
URL: http://www.researcherid.com/rid/G-1574-2012
Subject: Mathematics
ORCID: http://orcid.org/0000-0003-3354-1615
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Statics and dynamics of atomic dark-bright solitons in the presence of impurities
 Author(s): Achilleos, V.; Kevrekidis, P. G.; Rothos, V. M.; et al.
 Source: Physical Review a Volume: 84 Issue: 5 Published: NOV 22 2011
 Times Cited: 13
 DOI: 10.1103/PhysRevA.84.053626
added
07-Aug-12
2.  Title: TRAVELING WAVES IN FERMI-PASTA-ULAM LATTICES WITH SATURABLE NONLINEARITIES
 Author(s): Pankov, Alexander; Rothos, Vassilis M.
 Source: Discrete and Continuous Dynamical Systems Volume: 30 Issue: 3 Pages: 835-849 Published: JUL 2011
 Times Cited: 7
 DOI: 10.3934/dcds.2011.30.835
added
07-Aug-12
3.  Title: Untitled
 Author(s): Nicolis, Gregoire; Robnik, Marko; Rothos, Vassilis; et al.
 Source: International Journal of Bifurcation and Chaos Volume: 21 Issue: 8 Pages: 2077-2078 Published: AUG 2011
 Times Cited: 0
 DOI: 10.1142/S0218127411030118
added
07-Aug-12
4.  Title: Travelling waves of discrete nonlinear Schrodinger equations with nonlocal interactions
 Author(s): Feckan, Michal; Rothos, Vassilis M.
 Source: Applicable Analysis Volume: 89 Issue: 9 Pages: 1387-1411 Published: 2010
 Times Cited: 6
 DOI: 10.1080/00036810903208130
added
07-Aug-12
5.  Title: Dynamic interactions of traveling waves propagating in a linear chain with a local essentially nonlinear attachment
 Author(s): Rothos, V. M.; Vakakis, A. F.
 Source: Wave Motion Volume: 46 Issue: 3 Pages: 174-188 Published: APR 2009
 Times Cited: 12
 DOI: 10.1016/j.wavemoti.2008.10.004
added
07-Aug-12
6.  Title: Stability of localized structures in generalized DNLS equations near the anti-continuum limit
 Author(s): Rothos, V. M.; Nistazakis, H. E.; Kevrekidis, P. G.; et al.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 42 Issue: 2 Published: JAN 16 2009
 Times Cited: 6
 DOI: 10.1088/1751-8113/42/2/025207
added
07-Aug-12
7.  Title: Periodic and decaying solutions in discrete nonlinear Schrodinger with saturable nonlinearity
 Author(s): Pankov, Alexander; Rothos, Vassilis
 Source: Proceedings of the Royal Society a-Mathematical Physical and Engineering Sciences Volume: 464 Issue: 2100 Pages: 3219-3236 Published: DEC 8 2008
 Times Cited: 36
 DOI: 10.1098/rspa.2008.0255
added
07-Aug-12
8.  Title: Full-time dynamics of modulational instability in spinor Bose-Einstein condensates
 Author(s): Doktorov, Evgeny V.; Rothos, Vassilis M.; Kivshar, Yuri S.
 Source: Physical Review a Volume: 76 Issue: 1 Published: JUL 2007
 Times Cited: 11
 DOI: 10.1103/PhysRevA.76.013626
added
07-Aug-12
9.  Title: Stability of waves in multi-component DNLS system
 Author(s): Rothos, V. M.; Kevrekidis, P. G.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 40 Issue: 17 Pages: 4553-4566 Published: APR 27 2007
 Times Cited: 3
 DOI: 10.1088/1751-8113/40/17/011
added
07-Aug-12
10.  Title: Travelling waves in Hamiltonian systems on 2D lattices with nearest neighbour interactions
 Author(s): Feckan, Michal; Rothos, Vassilis M.
 Source: Nonlinearity Volume: 20 Issue: 2 Pages: 319-341 Published: FEB 2007
 Times Cited: 14
 DOI: 10.1088/0951-7715/20/2/005
added
07-Aug-12
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: